Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On perfectly meager sets in the transitive sense


Author: Tomasz Weiss
Journal: Proc. Amer. Math. Soc. 130 (2002), 591-594
MSC (2000): Primary 03E15, 03E20, 28E15
DOI: https://doi.org/10.1090/S0002-9939-01-06073-7
Published electronically: July 25, 2001
MathSciNet review: 1862142
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We prove that assuming $\mathfrak{c} \leq \aleph_{2}$ one can always find a perfectly meager set, which is not perfectly meager in the transitive sense.


References [Enhancements On Off] (What's this?)

  • [B] Bartoszynski, T.: On perfectly meager sets, preprint, 2000.
  • [vD] van Douwen E.: The integers and Topology, in Handbook of set-theoretic topology (K. Kunen and J.E. Vaughan, eds.), Elsevier Science Publishers, B.V., 1984, 116-167.
  • [G] Grzegorek, E.: Always of the first category sets, Rend. Circ. Mat. Palermo, II. Ser. Suppl. 6(1984), 139-147.
  • [GM] Galvin, F. and Miller, A.W.: $\gamma$-sets and other singular sets of real numbers, Topology and its Applications 17(1984), 145-155. MR 85f:54011
  • [JMSS] Just W., Miller A.W., Scheepers M. and Szeptycki P.: The combinatorics of open covers (II), Topology and its Applications, vol. 73 (1996), 241-266. MR 98g:03115a
  • [M] Miller, A.W.: Special subsets of the real line, in Handbook of set - theoretic topology (K. Kunen and J.E. Vaughan, eds), Elsevier Science Publishers B.V., 1984, 201-233. MR 86i:54037
  • [N] Nowik, A.: Remarks about transitive version of perfectly meager sets, Real Analysis Exchange, Volume 22(1), 1996/7, 406-412.
  • [NSW] Nowik, A., Scheepers, M. and Weiss, T.: The algebraic sum of sets of real numbers with strong measure zero sets, The Journal of Symbolic Logic, Volume 63, No 1, March 1998, 301-324. MR 99c:54049
  • [NW1] Nowik, A. and Weiss, T.: Not every $Q$-set is perfectly meager in the transitive sense, Proceedings of the American Mathematical Society, Volume 128, Number 10, 2000, 3017-3024. MR 2000m:03116
  • [NW2] Nowik, A. and Weiss, T.: The algebraic sum of a strong measure zero set and a perfectly meager set revisited, East-West Journal of Mathematics, Volume 2, Number 2, 2000, 191-194. CMP 2001:11
  • [R] Rec\law, I.: Some additive properties of special subsets of reals, Colloquium Mathematicum, Volume LXII, 1991, 221-226. MR 93b:28003
  • [S] Scheepers, M.: Additive properties of sets of real numbers and an infinite game, Questiones Mathematicae, 16(1993), 177-191. MR 94e:04003

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03E15, 03E20, 28E15

Retrieve articles in all journals with MSC (2000): 03E15, 03E20, 28E15


Additional Information

Tomasz Weiss
Affiliation: WSRP, 08-110 Siedlce, Poland
Email: weiss@wsrp.siedlce.pl

DOI: https://doi.org/10.1090/S0002-9939-01-06073-7
Received by editor(s): December 13, 1999
Received by editor(s) in revised form: June 27, 2000
Published electronically: July 25, 2001
Communicated by: Carl G. Jockush, Jr.
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society